On a divisibility problem
Rendiconti del Seminario Matematico della Università di Padova, Volume 130  (2013), p. 215-220
@article{RSMUP_2013__130__215_0,
     author = {Alzer, Horst and S\'andor, J\'ozsef},
     title = {On a divisibility problem},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {130},
     year = {2013},
     pages = {215-220},
     mrnumber = {3148639},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__130__215_0}
}
Alzer, Horst; Sándor, József. On a divisibility problem. Rendiconti del Seminario Matematico della Università di Padova, Volume 130 (2013) , pp. 215-220. http://www.numdam.org/item/RSMUP_2013__130__215_0/

[1] C. Adiga - H. N. Ramaswamy, A note on certain divisibility problem, Int. J. Math. Anal. 2 (2008), pp. 1157-1161. | MR 2514979

[2] T. M. Apostol, Introduction to Analytic Number Theory, Springer, New York, 1976. | MR 434929

[3] K. Harris, On the classification of integers n that divide ϕ(n)+σ(n) , J. Number Th. 129 (2009), pp. 2093-2110. | MR 2528055

[4] Q.-X. Jin - M. Tang, The 4 -Nicol numbers having five different prime divisors, J. Integer Seq. 14 (2011), article 11.7.1 (electronic). | MR 2832170

[5] F. Luca - J. Séndor, On a problem of Nicol and Zhang, J. Number Th. 128 (2008), pp. 1044-1059. | MR 2400056

[6] C. A. Nicol, Some diophantine equations involving arithmetic functions, J. Math. Anal. Appl. 15 (1966), pp. 154-161. | MR 195809

[7] S. Yang, On a divisibility problem of Nicol and Zhang, (Chinese), Adv. Math. (China) 39 (2010), pp. 747-754. | MR 2780263

[8] M. Zhang, On a divisibility problem. J. Sichuan Univ. Nat. Sci. Ed. 32 (1995), pp. 240-242. | MR 1406785